# SDR FDEA201811153476

- Difficulty date: November 15, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB08154
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE INTERNAL STRUCTURE BEADED DOUBLER CRACKED, THREE (3) PLACES, LOCATION APPROX XORS 817, OUTBD OF NR 14 SLAT TRACK, ACCESS THROUGH FUEL VALVE PANEL 626FB. CRACK LENGTHS APPROX 1.00", .500" AND .250". CRACKS CONFIRMED AND ENDS MARKED USING NDT HFEC. REPAIRED SKIN OUTBOARD OF NUMBER 14 SLAT TRACK ON RIGHT WING PER SRM 57-10-00 FIG 71 VOL 1.
